# SDR 07FDEA00984

- Difficulty date: March 18, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 17,265 hours, 9,128 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX568581
- Condition: Unknown
- Location: Hyd System
- Part time: 15,002 hours, 8,398 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON RAISING LANDING GEAR AFTER TAKEOFF FROM MEM,  GEAR STAYED DOWN WITH AMBER DOOR LIGHTS & GOT ECAM  INDICATION OF COMPLETE GREEN SYSTEM FLUID LOSS.  NO NOSE WHEEL STERRING ON ROLLOUT.  REMOVED AND REPLACED THE NR 2 ENGINE GREEN SYSTEM HYDRAULIC PUMP PER A300-600 MM 29-11-32-4-02,  OPS AND LEAK CHECK GOOD. SERVICED THE GREEN SYSTEM HYDRAULIC PER A300-600 MM 12-12-00.
